# SDR UALA2013032501826

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,566 hours, 19,869 cycles
- Engine: Iae V2522A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900 LB SPLIT BETWEEN LT AND RIGHT FUEL TANKS FOR NO KNOWN REASON.  REPLACED RT WING CARDENSICON, PER MM 28-42-16-000-001-A AND MM 28-42-16-400-001-A.  OPS CHECK GOOD, BITE CHECK GOOD.  INITIAL FAULT FOUND ON CFDS.
